# SDR GLBA96176

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900C
- Aircraft serial: UE170
- Engine: Pwa PT6A67D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 311875702
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - RIGHT TORQUE FLUCTUATIONS OF 600 TO 700 LBS.  HIGH ITT WHEN TORQUE IS ABOVE 2000 FT/LBS.  MAINTENANCE REMOVED AND REPLACED FCU.  OPERATIONAL CHECKS NORMAL.  (M)
